Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Symptoms of Birth Control Pills

I was taking Yaz after the birth of my second son (so since Nov. 09), and just switched to Beyaz this last December. So I have been on the new pill for 4 or 5 months. Would it be possible to just now be getting certain side effects from it (ie sore breasts)?

I RARELY get sore breasts before my period is due, and I clearly remember them being sore when I was pregnant with both of my boys. They have been hurting for the last few days (maybe a week), and it's confusing to me.

I am trying to figure out if this could be a pregnancy symptom or if it could easily be a result of the pill I have been on. I am due to start my period next weekend so I will find out then, but in the mean time I was curious about this.

ETA: I apologize if this is a silly question, but when you are on birth control pills, does your body even know what part of your cycle you're even at? For instance, if my sore breasts are because I'm going to start my period in a week, is that possible while on birth control pills? Or would most of the symptoms not show up until week 4 when I was on the placebo pills?

Answer Question
 
MichaelsMom330

Asked by MichaelsMom330 at 11:33 AM on Apr. 17, 2011 in Pregnancy

Level 16 (2,334 Credits)
Answers (3)
  • Here ya go.....Beyaz Side Effects

    vbruno

    Answer by vbruno at 11:50 AM on Apr. 17, 2011

  • I appreciate the link. Unfortunately I've already read it and it doesn't say when it's most common to have these side effects. I know with most birth control it's common to have the symptoms for the first 3 months, or to show up in that time frame. So I am curious if a symptom shows up 5 months into taking them if it's still from the pills...
    MichaelsMom330

    Comment by MichaelsMom330 (original poster) at 12:04 PM on Apr. 17, 2011

  • maybe it will make u feel better if u call and talk to your doctor about the symptoms that you are having.
    mommie_of02

    Answer by mommie_of02 at 12:33 PM on Apr. 17, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.